• Previous Article
    A nonlinear effective slip interface law for transport phenomena between a fracture flow and a porous medium
  • DCDS-S Home
  • This Issue
  • Next Article
    Lower and upper bounds to the change of vorticity by transition from slip- to no-slip fluid flow
October  2014, 7(5): 1079-1099. doi: 10.3934/dcdss.2014.7.1079

Approximate solutions to a model of two-component reactive flow

1. 

Institute of Applied Mathematics and Mechanics, University of Warsaw, ul. Banacha 2, 02-097 Warszawa, Poland, Poland

2. 

Charles University in Prague, Faculty of Mathematics and Physics, Mathematical Institute of Charles University, Sokolovská 83, 186 75 Praha, Czech Republic

Received  October 2012 Revised  January 2013 Published  May 2014

We consider a model of motion of binary mixture, based on the compressible Navier-Stokes system. The mass balances of chemically reacting species are described by the reaction-diffusion equations with generalized form of multicomponent diffusion flux. Under a special relation between the two density dependent viscosity coefficients and for singular cold pressure we construct the weak solutions passing through several levels of approximation.
Citation: Piotr Bogusław Mucha, Milan Pokorný, Ewelina Zatorska. Approximate solutions to a model of two-component reactive flow. Discrete & Continuous Dynamical Systems - S, 2014, 7 (5) : 1079-1099. doi: 10.3934/dcdss.2014.7.1079
References:
[1]

D. Bothe, On the Maxwell-Stefan approach to multicomponent diffusion,, Progress in Nonlinear Differential Equations and their Applications, 80 (2011), 81. doi: 10.1007/978-3-0348-0075-4_5.

[2]

D. Bresch and B. Desjardins, Existence of global weak solutions for a 2D viscous shallow water equations and convergence to the quasi-geostrophic model,, Comm. Math. Phys., 238 (2003), 211.

[3]

D. Bresch and B. Desjardins, On the construction of approximate solutions for the 2D viscous shallow water model and for compressible Navier-Stokes models,, J. Math. Pures Appl. (9), 86 (2006), 362. doi: 10.1016/j.matpur.2006.06.005.

[4]

D. Bresch and B. Desjardins, On the existence of global weak solutions to the Navier-Stokes equations for viscous compressible and heat conducting fluids,, J. Math. Pures Appl. (9), 87 (2007), 57. doi: 10.1016/j.matpur.2006.11.001.

[5]

D. Bresch, B. Desjardins and C.-K. Lin, On some compressible fluid models: Korteweg, lubrication, and shallow water systems,, Comm. Partial Differential Equations, 28 (2003), 843. doi: 10.1081/PDE-120020499.

[6]

G.-Q. Chen, D. Hoff and K. Trivisa, Global solutions to a model for exothermically reacting, compressible flows with large discontinuous initial data,, Arch. Ration. Mech. Anal., 166 (2003), 321. doi: 10.1007/s00205-002-0233-6.

[7]

D. Donatelli and K. Trivisa, A multidimensional model for the combustion of compressible fluids,, Arch. Ration. Mech. Anal., 185 (2007), 379. doi: 10.1007/s00205-006-0043-3.

[8]

E. Feireisl, On compactness of solutions to the compressible isentropic Navier-Stokes equations when the density is not square integrable,, Comment. Math. Univ. Carolin., 42 (2001), 83.

[9]

E. Feireisl and A. Novotný, Singular Limits in Thermodynamics of Viscous Fluids,, Birkhäuser Verlag, (2009). doi: 10.1007/978-3-7643-8843-0.

[10]

E. Feireisl, H. Petzeltová and K. Trivisa, Multicomponent reactive flows: Global-in-time existence for large data,, Commun. Pure Appl. Anal., 7 (2008), 1017. doi: 10.3934/cpaa.2008.7.1017.

[11]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (2001).

[12]

V. Giovangigli, Multicomponent Flow Modeling,, Birkhäuser Boston Inc., (1999). doi: 10.1007/978-1-4612-1580-6.

[13]

R. Klein, N. Botta, T. Schneider, C. D. Munz, S. Roller, A. Meister, L. Hoffmann and T. Sonar, Asymptotic adaptive methods for multi-scale problems in fluid mechanics. Special issue on practical asymptotics,, J. Engrg. Math., 39 (2001), 261. doi: 10.1023/A:1004844002437.

[14]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type,, AMS, (1967).

[15]

P.-L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2, Compressible Models,, Oxford Science Publications, (1998).

[16]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems,, Birkhäuser, (1995). doi: 10.1007/978-3-0348-9234-6.

[17]

A. Mellet and A. Vasseur, On the barotropic compressible Navier-Stokes equations,, Comm. Partial Differential Equations, 32 (2007), 431. doi: 10.1080/03605300600857079.

[18]

P. B. Mucha, M. Pokorný and E. Zatorska, Chemically reacting mixtures in terms of degenerated parabolic setting,, J. Math. Phys., 54 (2013). doi: 10.1063/1.4811564.

[19]

A. Novotný and I. Straškraba, Introduction to the Mathematical Theory of Compressible Flow,, Oxford University Press, (2004).

[20]

E. Zatorska, On the steady flow of a multicomponent, compressible, chemically reacting gas,, Nonlinearity, 24 (2011), 3267. doi: 10.1088/0951-7715/24/11/013.

[21]

E. Zatorska, On the flow of chemically reacting gaseous mixture,, J. Differential Equations, 253 (2012), 3471. doi: 10.1016/j.jde.2012.08.043.

show all references

References:
[1]

D. Bothe, On the Maxwell-Stefan approach to multicomponent diffusion,, Progress in Nonlinear Differential Equations and their Applications, 80 (2011), 81. doi: 10.1007/978-3-0348-0075-4_5.

[2]

D. Bresch and B. Desjardins, Existence of global weak solutions for a 2D viscous shallow water equations and convergence to the quasi-geostrophic model,, Comm. Math. Phys., 238 (2003), 211.

[3]

D. Bresch and B. Desjardins, On the construction of approximate solutions for the 2D viscous shallow water model and for compressible Navier-Stokes models,, J. Math. Pures Appl. (9), 86 (2006), 362. doi: 10.1016/j.matpur.2006.06.005.

[4]

D. Bresch and B. Desjardins, On the existence of global weak solutions to the Navier-Stokes equations for viscous compressible and heat conducting fluids,, J. Math. Pures Appl. (9), 87 (2007), 57. doi: 10.1016/j.matpur.2006.11.001.

[5]

D. Bresch, B. Desjardins and C.-K. Lin, On some compressible fluid models: Korteweg, lubrication, and shallow water systems,, Comm. Partial Differential Equations, 28 (2003), 843. doi: 10.1081/PDE-120020499.

[6]

G.-Q. Chen, D. Hoff and K. Trivisa, Global solutions to a model for exothermically reacting, compressible flows with large discontinuous initial data,, Arch. Ration. Mech. Anal., 166 (2003), 321. doi: 10.1007/s00205-002-0233-6.

[7]

D. Donatelli and K. Trivisa, A multidimensional model for the combustion of compressible fluids,, Arch. Ration. Mech. Anal., 185 (2007), 379. doi: 10.1007/s00205-006-0043-3.

[8]

E. Feireisl, On compactness of solutions to the compressible isentropic Navier-Stokes equations when the density is not square integrable,, Comment. Math. Univ. Carolin., 42 (2001), 83.

[9]

E. Feireisl and A. Novotný, Singular Limits in Thermodynamics of Viscous Fluids,, Birkhäuser Verlag, (2009). doi: 10.1007/978-3-7643-8843-0.

[10]

E. Feireisl, H. Petzeltová and K. Trivisa, Multicomponent reactive flows: Global-in-time existence for large data,, Commun. Pure Appl. Anal., 7 (2008), 1017. doi: 10.3934/cpaa.2008.7.1017.

[11]

D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order,, Springer-Verlag, (2001).

[12]

V. Giovangigli, Multicomponent Flow Modeling,, Birkhäuser Boston Inc., (1999). doi: 10.1007/978-1-4612-1580-6.

[13]

R. Klein, N. Botta, T. Schneider, C. D. Munz, S. Roller, A. Meister, L. Hoffmann and T. Sonar, Asymptotic adaptive methods for multi-scale problems in fluid mechanics. Special issue on practical asymptotics,, J. Engrg. Math., 39 (2001), 261. doi: 10.1023/A:1004844002437.

[14]

O. A. Ladyženskaja, V. A. Solonnikov and N. N. Uralceva, Linear and Quasilinear Equations of Parabolic Type,, AMS, (1967).

[15]

P.-L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2, Compressible Models,, Oxford Science Publications, (1998).

[16]

A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems,, Birkhäuser, (1995). doi: 10.1007/978-3-0348-9234-6.

[17]

A. Mellet and A. Vasseur, On the barotropic compressible Navier-Stokes equations,, Comm. Partial Differential Equations, 32 (2007), 431. doi: 10.1080/03605300600857079.

[18]

P. B. Mucha, M. Pokorný and E. Zatorska, Chemically reacting mixtures in terms of degenerated parabolic setting,, J. Math. Phys., 54 (2013). doi: 10.1063/1.4811564.

[19]

A. Novotný and I. Straškraba, Introduction to the Mathematical Theory of Compressible Flow,, Oxford University Press, (2004).

[20]

E. Zatorska, On the steady flow of a multicomponent, compressible, chemically reacting gas,, Nonlinearity, 24 (2011), 3267. doi: 10.1088/0951-7715/24/11/013.

[21]

E. Zatorska, On the flow of chemically reacting gaseous mixture,, J. Differential Equations, 253 (2012), 3471. doi: 10.1016/j.jde.2012.08.043.

[1]

Xulong Qin, Zheng-An Yao. Global solutions of the free boundary problem for the compressible Navier-Stokes equations with density-dependent viscosity. Communications on Pure & Applied Analysis, 2010, 9 (4) : 1041-1052. doi: 10.3934/cpaa.2010.9.1041

[2]

Xulong Qin, Zheng-An Yao, Hongxing Zhao. One dimensional compressible Navier-Stokes equations with density-dependent viscosity and free boundaries. Communications on Pure & Applied Analysis, 2008, 7 (2) : 373-381. doi: 10.3934/cpaa.2008.7.373

[3]

Jianwei Yang, Peng Cheng, Yudong Wang. Asymptotic limit of a Navier-Stokes-Korteweg system with density-dependent viscosity. Electronic Research Announcements, 2015, 22: 20-31. doi: 10.3934/era.2015.22.20

[4]

Mei Wang, Zilai Li, Zhenhua Guo. Global weak solution to 3D compressible flows with density-dependent viscosity and free boundary. Communications on Pure & Applied Analysis, 2017, 16 (1) : 1-24. doi: 10.3934/cpaa.2017001

[5]

Wuming Li, Xiaojun Liu, Quansen Jiu. The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients. Communications on Pure & Applied Analysis, 2013, 12 (2) : 647-661. doi: 10.3934/cpaa.2013.12.647

[6]

Quansen Jiu, Zhouping Xin. The Cauchy problem for 1D compressible flows with density-dependent viscosity coefficients. Kinetic & Related Models, 2008, 1 (2) : 313-330. doi: 10.3934/krm.2008.1.313

[7]

Jishan Fan, Tohru Ozawa. A regularity criterion for 3D density-dependent MHD system with zero viscosity. Conference Publications, 2015, 2015 (special) : 395-399. doi: 10.3934/proc.2015.0395

[8]

Weiping Yan. Existence of weak solutions to the three-dimensional density-dependent generalized incompressible magnetohydrodynamic flows. Discrete & Continuous Dynamical Systems - A, 2015, 35 (3) : 1359-1385. doi: 10.3934/dcds.2015.35.1359

[9]

Tian Ma, Shouhong Wang. Asymptotic structure for solutions of the Navier--Stokes equations. Discrete & Continuous Dynamical Systems - A, 2004, 11 (1) : 189-204. doi: 10.3934/dcds.2004.11.189

[10]

Pavel I. Plotnikov, Jan Sokolowski. Optimal shape control of airfoil in compressible gas flow governed by Navier-Stokes equations. Evolution Equations & Control Theory, 2013, 2 (3) : 495-516. doi: 10.3934/eect.2013.2.495

[11]

Milan Pokorný, Piotr B. Mucha. 3D steady compressible Navier--Stokes equations. Discrete & Continuous Dynamical Systems - S, 2008, 1 (1) : 151-163. doi: 10.3934/dcdss.2008.1.151

[12]

Bingkang Huang, Lusheng Wang, Qinghua Xiao. Global nonlinear stability of rarefaction waves for compressible Navier-Stokes equations with temperature and density dependent transport coefficients. Kinetic & Related Models, 2016, 9 (3) : 469-514. doi: 10.3934/krm.2016004

[13]

Ping Chen, Daoyuan Fang, Ting Zhang. Free boundary problem for compressible flows with density--dependent viscosity coefficients. Communications on Pure & Applied Analysis, 2011, 10 (2) : 459-478. doi: 10.3934/cpaa.2011.10.459

[14]

Xian-Gao Liu, Jie Qing. Globally weak solutions to the flow of compressible liquid crystals system. Discrete & Continuous Dynamical Systems - A, 2013, 33 (2) : 757-788. doi: 10.3934/dcds.2013.33.757

[15]

Lukáš Poul. Existence of weak solutions to the Navier-Stokes-Fourier system on Lipschitz domains. Conference Publications, 2007, 2007 (Special) : 834-843. doi: 10.3934/proc.2007.2007.834

[16]

Yuming Qin, T. F. Ma, M. M. Cavalcanti, D. Andrade. Exponential stability in $H^4$ for the Navier--Stokes equations of compressible and heat conductive fluid. Communications on Pure & Applied Analysis, 2005, 4 (3) : 635-664. doi: 10.3934/cpaa.2005.4.635

[17]

Jiří Neustupa. A note on local interior regularity of a suitable weak solution to the Navier--Stokes problem. Discrete & Continuous Dynamical Systems - S, 2013, 6 (5) : 1391-1400. doi: 10.3934/dcdss.2013.6.1391

[18]

Jishan Fan, Tohru Ozawa. An approximation model for the density-dependent magnetohydrodynamic equations. Conference Publications, 2013, 2013 (special) : 207-216. doi: 10.3934/proc.2013.2013.207

[19]

Jacques A. L. Silva, Flávia T. Giordani. Density-dependent dispersal in multiple species metapopulations. Mathematical Biosciences & Engineering, 2008, 5 (4) : 843-857. doi: 10.3934/mbe.2008.5.843

[20]

Zhong Tan, Yong Wang, Xu Zhang. Large time behavior of solutions to the non-isentropic compressible Navier-Stokes-Poisson system in $\mathbb{R}^{3}$. Kinetic & Related Models, 2012, 5 (3) : 615-638. doi: 10.3934/krm.2012.5.615

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (12)
  • HTML views (0)
  • Cited by (13)

[Back to Top]